# SDR AALA202507219572

- Difficulty date: June 20, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 61,549 hours, 39,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5311278520301
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION WEB FRAME 20 AND STR23R FWD GALLEY AREA CORROSION ARE: L:2.68 INCH W: 1.48 INCH D: 0.02 INCH. MAINTENANCE REPLACED WEB LOC FR 20 AND STR23 RH FWD GALLEY AREA IAW A 319 SRM 51-42-11-801  AND SRM 51-72-11-911-001, DWG D53114392.
